Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Here are illustrations I did for what my face looks like, I don't have any pictures and do not want to take any for various reasons, don't bother trying to convince me.

I'm on 40mg a day and I'm 125 lbs.

post-72429-1219885695_thumb.jpg

Obviously, my acne to begin with was never really severe. Only this year was when I started getting mega cysts like the two next to my mouth. The one was as big as a quarter and that prompted me to go to a dermatologist. (It's been injected 5 times and there's still a slightly raised bump there) I had been on minocycline for almost 2 years and I became immune to it I guess. He put me on accutane because he said if I get anymore cysts like that, I could scar pretty badly.

Going on that birth control was hell. Not only was it making me get morning sickness but I broke out like hell. I've never had more than 2 cysts on my face at once, I got them once in a while and although they were big, I never had an outbreak of them. So my entire right jawline was covered in them. Then I started getting a few regular pimples on my forehead where I never usually get them.

I got a small initial breakout after I started accutane on May 30. Maybe one cyst and a few pimples in places where there weren't any pimples. Month 1 made my birth control breakout better. No oil too. But still pretty bad looking.

Month 2 got better. Old cysts were drying up and little pimples were disappearing too. I got a cyst on my cheek and that got injected. It almost went completely away before returining (not as big) in month 3.

By the middle of month 3 I was seeing drastic results. :dance: The red marks were even going away too. Then, I think I jynxed myself because all hell broke loose. A couple of cysts and a bunch of new pimples. :wall:

Any comments? I was hoping I would be nearly 100% clear by the end of month 4 by the results I saw in the middle of month 3 but I think I've been sent back.

post-72429-1219885695_thumb.jpg

Share this post


Link to post
Share on other sites
Breakouts can occur at any time during the course. Just keep at it - you could clear up as quickly as you broke out.

It seems like my acne is growing immune to the accutane like it did to the other drugs i've taken in the past.

Share this post


Link to post
Share on other sites

Unlike antibiotics, I don't think one can grow immune to Accutane... Maybe someone else knows for sure. Did you have your dose upped right before the recent breakout?

Share this post


Link to post
Share on other sites
Unlike antibiotics, I don't think one can grow immune to Accutane... Maybe someone else knows for sure. Did you have your dose upped right before the recent breakout?

Nope. Been on 40mg the whole time. I was told by my regular physician who I went to see right before I started the course and she told me it would get really bad at first, which it did, and then around month 3 things will start clearing up drastically...which is started to then I guess my acne said HELL NO and broke me out.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×